MAUDE Adverse Event Report: Pringy JUVEDERM VOLLURE XC 2x1 mL; implant, dermal, for aesthetic use

Pringy JUVEDERM VOLLURE XC 2x1 mL; implant, dermal, for aesthetic use
Catalog Number 95661
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported that a patient reported that a patient was injected in the ck1, ck2, and ck 3 using juvéderm® voluma¿ xc and juvéderm® vollure¿ xc the patient developed nodules in the marionette.Additionally, the healthcare professional reported that the patient was injected with juvéderm® voluma¿ xc in the ck1, ck2, and ck3, and 1 ml of juvéderm® vollure¿ xc in the m1, m2, m3 the patient developed nodules and tenderness.The hcp treated the patient with hylenex a year ago, and the next treatment was 5 months ago.The symptoms have resolved.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was discarded.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
JUVEDERM VOLLURE XC 2x1 mL
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50803083
Report Number3005113652-2026-01103
Device Sequence Number10610498
Product Code LMH
UDI-Device Identifier10888628034471
UDI-Public(01)10888628034471(17)260720(10)1002567712
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2026
Device Catalogue Number95661
Device Lot Number1002567712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient RaceWhite